# SDR ASAA0280284

- Difficulty date: August 27, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE FROM ROW 1 THROUGH 7.  RECONNECTED TRACK LIGHT MODULE CONNECTORS.  LIGHTS THE OPERATED PROPERLY.  (M)
